# SDR DHL2000801157

- Difficulty date: December 19, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 569655
- Part serial: MX549983
- Condition: Unserviceable
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON EXECUTING HORIZONTAL STABILIZER BEFORE TAXI FLOW, CAPT FOUND NR 2 HYDRAULIC PUMP INOP.  R&R ENGINE DRIVEN HYD PUMP & CASE DRAIN FILTER.  OPS CHECKED OK PER M/M 29-10-15.
